# SDR SWAA2022042900292

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737
- Aircraft serial: 42522
- Aircraft time: 27,032 hours, 12,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FWD OVERWING EXIT LOCATIONS SIGN OUT. / [01] R&R POWER SUPPLY M1614 IAW AMM 3-51-04 AND LEFT AND RIGHT EMERGENCY EXIT INDICATOR IAW AMM 33-51-04
